| Model Number |
PX600I |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available to be returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The device history record review was completed and the product passed without nonconformances.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
Event or Problem Description
As reported during use the pressure monitoring set transducer disconnected spontaneously and csf (cerebrospinal fluid) was leaking out of it.The nurse changed out the transducer per protocol.There was no patient injury.The device is not available for evaluation as it was contaminated and picked up by another company.